Abstract View

Author(s): B. G. Pachpatte

Email(s): Email ID Not Available

Address: Department of Mathematics, Marathwada University, Aurangabad- 431004

Published In:   Volume - 9,      Issue - 1,     Year - 1996

DOI: Not Available

ABSTRACT:
In this note we establish some new integral inequalities involving Legendre polynomials and their derivatives which originate from a certain inequality of P. Turan.

Cite this article:
Pachpatte (1996). On Some Inequalities Concerning Legendre Polynomials. Journal of Ravishankar University (Part-B: Science), 9(1), pp. 71-75.


References not available.

Related Images:



Recent Images



Modeling of Abnormal Hysteresis in CsPbBr3 based Perovskite Solar Cells
Impact of Melatonin on Growth and Antioxidant Activity of Cicer arietinum L. Grown under Arsenic Stress
Assessment of Cymoxanil in Soil, Water and Vegetable Samples
Various Techniques of MPPT Based Charge Controller & Comparison of A/C with D/C Home Appliances - A Review
Need of Gallium Recovery from Waste Samples: A Review
Higher Order Statistics Based Blind Steg analysis using Deep Learning
Covid-19 related School Closure Impact on School going Children & Adolescents of Raipur, Chhattisgarh
Determination of Pentachlorophenol in Environmental Samples by Spectrophotometry
Simple and Cost Effective Polymer Modified Gold Nanoparticles Based on Colorimetric Determination of L-Cysteine in Food Samples
Investigation on Design and Device Modeling of High Performance CH3NH3PbI3-xClx Perovskite Solar Cells

Tags


Recomonded Articles:

Author(s): B. G. Pachpatte

DOI:         Access: Open Access Read More